# SDR VNAA2021051699917

- Difficulty date: May 16, 2021
- Submitted: May 16, 2021
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 42,344 hours, 31,337 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Strap
- Part number: SH670391781
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE LH AND RH OB BL 40-45 FUSELAGE FAIRING LOWER SUPPORT CORRODED AT FS 847 FS 27-36.  INSTALLED NEW STRAP IAW CRJ700 SRM'S 51-42-10-001-001-A01 AND 51-42-06-001-001-A01.
